# SDR 08FDEA02727

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN FLOOR WEB FROM FRAME C26 - C28; LBL 78 - 98 HAS CORROSION.  REMOVED PANEL IAW A300-600 SRM 51-40-2.  LOCATED AND DRILLED PANELS IAW A300-600 SRM   51-40-21 AND SRM 51-40-40;PG1.  INSTALLED PANELS IAW A300-600 SRM 51-40-22.  REMOVED AND REINSTALLED SEAT TRACK SPLICE IAW IAW A300-600 SRM 51-40-22, PO 624383.1 AND 624075.2.
